A polynomial with $2k$ critical values at infinity

Volume 84 / 2004

Janusz Gwoździewicz, Maciej Sękalski Annales Polonici Mathematici 84 (2004), 41-44 MSC: Primary 30C10. DOI: 10.4064/ap84-1-3

Abstract

We construct a polynomial $f:{\mathbb C}^2\to {\mathbb C}$ of degree $4k+2$ with no critical points in ${\mathbb C}^2$ and with $2k$ critical values at infinity.

Authors

  • Janusz GwoździewiczDepartment of Mathematics
    Technical University
    Al. 1000LPP 7
    25-314 Kielce, Poland
    e-mail
  • Maciej SękalskiDepartment of Mathematics
    Technical University
    Al. 1000LPP 7
    25-314 Kielce, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image